Thank you for
your question caroline hewson. I am sorry to hear about your situation. Botox is
a purified protein used to address wrinkles associated with facial expression. Swelling associated with injections typically lasts up to two weeks, but sometimes longer. If too much filler is placed in a certain area it can be dissolved if it is a hyaluronic acid filler such as Juvederm, Voluma, Volbella, Restylane, or Belotero. Please follow up with
your doctor for specific recommendations. Good luck!
Swollen after Botox/Fillers
I would go ahead and follow up with your Doctor. I am unable to give you more precise information without a before photo and also knowing what type of filler you had. However, I would give it time to assure any swelling has gone down before making more changes. Once you're assured there is no swelling you may be potentially able to add some filler to even it out or perhaps use a medication to reduce some of the filler on the side that is larger. Best of Luck.
3 weeks after filler, cheeks are swollen
It is hard to see the swelling. Botox is not a filler and shouldn't cause swelling. If there is filler in your cheeks and there is swelling 3 weeks after the procedure, please discuss with your doctor. It could represent an injection. If not tender, sometimes it can simply be related to the way you slept or a recent high salt meal. A sinus infection can cause this too.
Cheek swelling after injectable treatment
Its difficult to provide you with a relevant or specific response since there no before pictures provided for comparison and the question is unclear as to whether you had only Botox or also soft tissue fillers injected and where the injection was and how much was injected. Likely Botox was not injected into your cheeks but a filler was. We also don't know what kind of filler was injected. I strongly recommend returning to your treating facial plastic surgeon for follow up to address your questions and concerns since he or she would know the answer to the questions above regarding your treatment.